Kentucky, 2015Flash Flood and Damaging Winds in Kentucky, July 19, 2015
July 19, 2015 · NWS JKL · 3 events in 2 counties and zones
Scattered thunderstorms affected parts of northeast Kentucky during the early morning hours, and then erupted again over eastern Kentucky during the afternoon hours producing wind damage in a few locations.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms affected parts of northeast Kentucky during the early morning hours, and then erupted again over eastern Kentucky during the afternoon hours producing wind damage in a few locations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jul 18, 9:30 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 18, 9:30 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1030 PM EDT SAT JUL 18 2015
.UPDATE...
ISSUED AT 1030 PM EDT SAT JUL 18 2015
SHOWERS AND STORMS CONTINUE TO IMPACT FLEMING AND ROWAN COUNTIES
AS A LARGER AREA OF STORMS TO OUR NORTH SLOWLY NUDGES ITS WAY
SOUTH-SOUTHEAST. WITH ANY LUCK THE MAJORITY OF THIS RAIN WILL
STAY TO OUR NORTH OVERNIGHT BUT WILL HAVE TO KEEP A CLOSE EYE ON
IT OVER THE NEXT FEW HOURS TO SEE HOW IT PROGRESSES.
IN TERMS OF THE GRIDS...HAVE BUMPED UP POPS IN THE NORTHERN
COUNTIES FOR THE NEXT FEW HOURS TO ACCOUNT FOR ANY RAIN THAT
LINGERS. ALSO FRESHENED UP THE T/TD GRIDS TO REFLECT MOST RECENT
OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS.
UPDATE ISSUED AT 840 PM EDT SAT JUL 18 2015
HEAVY RAIN CONTINUES ACROSS FLEMING AND ROWAN
COUNTIES...PROMPTING FLASH FLOOD WARNINGS TO BE ISSUED. HOPEFULLY
THESE HEAVY RAIN PRODUCERS WILL START DIEING OUT AFTER SUNSET BUT
IT APPEARS THAT THEY ARE FEEDING OFF OF SOME SORT OF PERSISTENT
INFLOW FROM THE NORTH...SO WILL HAVE TO SEE HOW THE SITUATION
EVOLVES OVER THE NEXT FEW HOURS. FORECAST REMAINS ON TRACK
OTHERWISE...ONLY MADE MINOR UPDATES TO T/TD GRIDS TO REFLECT MOST
RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS.
UPDATE ISSUED AT 542 PM EDT SAT JUL 18 2015
ONLY A FEW ISOLATED SHOWERS AND STORMS ARE CURRENTLY IMPACTING THE
NORTHERN AND SOUTHERN PORTIONS OF OUR FORECAST AREA. THESE STORMS
HAVE MAINLY BEEN RAIN PRODUCERS...DROPPING AN INCH TO AN INCH AND
A HALF IN AN HOUR. EXPECT THESE STORMS TO CONTINUE PULSING IN
INTENSITY BEFORE DIMINISHING WITH LOSS OF DAYTIME HEATING LATER
THIS EVENING. WITH THIS IN MIND...FORECAST REMAINS ON TRACK SO
ONLY NEEDED TO FRESHEN UP WITH GRIDS TO REFLECT RECENT OBS. SENT
UPDATED GRIDS TO NDFD AND WEB SERVERS.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 255 PM EDT SAT JUL 18 2015
WITH THE UNSTABLE HEAT AND HUMIDITY ACROSS THE AREA...POP UP SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED AND SPREAD ACROSS MUCH OF THE STATE
AND NEIGHBORING CWA/S. ANY LLVL BOUNDARY THAT REMAINED FROM THIS
MORNING IS NOW OFF TO OUR SE...SO THERE IS LITTLE ORGANIZATION TO
THE SHOWERS AND THUNDERSTORMS ACROSS THE STATE. MAINLY GARDEN
VARIETY POP UPS WITH SHORT LIFE SPANS AND BRIEF IMPACTS. LOSS OF
DAYTIME HEATING WILL ALLOW ANY ONGOING SHOWERS AND THUNDERSTORMS TO
DISSIPATE DURING THE EVENING. UNFORTUNATELY...MODELS HAVE HAD A BAD
HANDLE ON THE SCATTERED PRECIP DURING THE DAY...SO DID NOT PUT MUCH
CONFIDENCE IN THEM FOR THIS AFTERNOON/EVENING EITHER. HIGH PRESSURE
TO OUR SW WILL TAKE HOLD OVERNIGHT...WITH CLOUDS ALSO EXPECT TO
DISSIPATE SOMEWHAT ACROSS THE REGION. HOWEVER...GIVEN THE AMOUNT OF
LLVL MOISTURE STILL ACROSS THE AREA...AND THE CALM/CLEARING
CONDITIONS EXPECTED OVERNIGHT...STILL EXPECTING SOME FOG DEVELOPMENT
ACROSS THE CWA...ESPECIALLY IN THE VALLEYS. KEPT WITH PREVIOUS
FORECAST MENTION OF AREAS OF DENSE FOG...ESPECIALLY IN THE VALLEY
LOCATIONS AND NEAR BODIES OF WATER.
AS WE HEAD INTO THE DAY SUNDAY...HIGH PRESSURE WILL REMAIN IN
CONTROL. THIS WILL KEEP TEMPERATURES VERY WARM...AND WITH A
CONTINUED PUSH OF GULF MOISTURE INTO THE REGION...WILL LEAD TO HIGH
HUMIDITY VALUES AND HEAT INDEXES TOPPING OUT JUST ABOVE 100 ONCE
MORE. BY AFTERNOON...WINDS WILL BECOME MORE WESTERLY AHEAD OF AN
APPROACHING COLD FRONT WHICH WILL BE LOCATED JUST NW OF THE OHIO
RIVER. THIS APPROACHING FRONT WILL LEAD TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE CWA...BUT UPSLOPE FLOW MAY
ALLOW FOR A HIGHER CONCENTRATION ALONG THE HIGHER TERRAIN.
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE SOON TO FOLLOW
AS THE COLD FRONT QUICKLY MAKES IT TO THE OHIO RIVER SUNDAY
EVENING...AND CONTINUES TO SHIFT SE THROUGH THE NIGHT...BEFORE
BECOMING STALLED OUT IN A W TO E ORIENTATION DURING THE DAY MONDAY.
STILL LOOKING AT IMPRESSIVE CAPE VALUES BY MONDAY
AFTERNOON...TOPPING OUT BETWEEN 3 AND 4K J/KG. PWATS ARE STILL OVER
2 INCHES...SO ANY STORMS COULD PRODUCE SOME POTENTIAL HEAVY
RAINERS...HOWEVER...LIFTED INDEXES CONTINUE TO BECOME MORE
UNIMPRESSIVE...FROM -10 TO -11 YESTERDAY...NOW DOWN TO -7 TO -8.
ALSO...WINDS ARE QUITE UNIMPRESSIVE...WITH LITTLE DIRECTIONAL OR
SPEED SHEER. AS A RESULT...STILL THINK WE COULD SEE SOME DECENT
STRONG SHOWERS AND THUNDERSTORMS...BUT SEVERE THREAT IS DIMINISHING
AS WE HEAD CLOSER TO THE EVENT.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 253 PM EDT SAT JUL 18 2015
A SLOW MOVING COLD FRONT WILL BE PUSHING ACROSS THE AREA EARLY NEXT
WEEK IN RESPONSE TO A SHORT WAVE MOVING THROUGH THE GREAT LAKES AND
OHIO VALLEY. THERE IS NOT GREAT MODEL AGREEMENT ON THE TIMING FOR
THE PASSAGE OF THE FRONT...BUT LATEST GUIDANCE SUGGESTS THE FRONT
WILL BE SOUTH OF THE AREA TUESDAY NIGHT OR EARLY WEDNESDAY. RAIN
CHANCES WILL DECREASE BY MIDWEEK AFTER THE PASSAGE OF THE FRONT.
HOWEVER...THERE WILL REMAIN A LOW CHANCE FOR AIR MASS THUNDERSTORMS
MAINLY EACH AFTERNOON AND EVENING THROUGH MID WEEK AND INTO NEXT
WEEKEND.
THE MEAN OVERALL PATTERN WILL SEE RATHER FLAT RIDGING ACROSS THE
SOUTHEAST AND SOUTH CENTRAL PART OF THE COUNTRY EARLY IN THE PERIOD.
IN RESPONSE TO SHORT WAVE ENERGY MOVING INTO THE WESTERN U.S. THE
SOUTHERN RIDGE WILL BUILD NORTH ACROSS THE PLAINS BY MID WEEK. WE
WILL REMAIN ON THE NORTHEAST PERIPHERY OF THE RIDGE ON INTO NEXT
WEEKEND. AFTER A SLIGHT COOL DOWN IN THE WAKE OF THE FRONTAL PASSAGE
EARLY IN THE WEEK...TEMPERATURES WILL AGAIN BE ON THE INCREASE AS WE
MOVE INTO THE LATTER PART OF THE WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 800 PM EDT SAT JUL 18 2015
A LINE OF SHOWERS AND STORMS CONTINUE TO DUMP HEAVY RAIN ACROSS
OUR FAR NORTHERN COUNTIES THIS EVENING...AND HAS THE POTENTIAL TO
IMPACT THE SYM TAF SITE AT SOME POINT OVER THE NEXT FEW HOURS.
HOWEVER...VFR CONDITIONS SHOULD PREVAIL THROUGH MOST OF THE TAF
PERIOD AS HIGH PRESSURE TAKES CONTROL OF THE REGION. THIS WILL
ALLOW SKIES TO CLEAR SOME...BUT WILL ALSO TRAP LLVL MOISTURE NEAR
THE SURFACE AND LEAD TO SOME DECENT FOG DEVELOPMENT
TONIGHT...ESPECIALLY IN THE VALLEYS. THE FOG MAY LIFT ONTO THE
RIDGES AND AFFECT THE TAF SITES BEFORE DISSIPATING NEAR AND JUST
AFTER DAWN SUNDAY. AS SUCH...INCLUDED SOME IFR AND POSSIBLE LIFR
CONDITIONS FOR A COUPLE HOURS NEAR DAWN IN THE TAFS. FOR
TOMORROW...HEAT AND HUMIDITY WILL CONTINUE...WITH SOME AFTERNOON
CONVECTION POSSIBLE ONCE MORE. GIVEN THE LOW CONFIDENCE ON TIMING
AND LOCATION...CHOSE TO INCLUDE VCTS ACROSS ALL TAF SITES BY 20Z.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH THE
PERIOD...WITH HIGHER GUSTS POSSIBLE WITH ANY AFTERNOON
THUNDERSTORMS.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...JVM
SHORT TERM...JMW
LONG TERM...SBH
AVIATION...JVM/JMW
Hazardous weather outlook, Jul 18, 2:03 PM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT SAT JUL 18 2015
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
303 PM EDT SAT JUL 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TONIGHT.
AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH THIS EVENING.
AREAS OF DENSE FOG WILL DEVELOP LATE TONIGHT...ESPECIALLY IN THE
VALLEYS AND NEAR BODIES OF WATER. PLEASE USE CAUTION IF DRIVING
BEFORE DAWN...AS VISIBILITIES COULD BE QUICKLY REDUCED TO A
QUARTER MILE OR LESS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LOCALLY DENSE FOG WILL BE POSSIBLE IN THE VALLEYS EARLY SUNDAY.
HEAT INDICES WILL PEAK BETWEEN 97 AND 102 DEGREES SUNDAY
AFTERNOON.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SUNDAY THROUGH
FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
JMW/SBH
In the hours before
Local storm report, Jul 18, 9:44 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1044 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLASH FLOOD 2 ENE MUSES MILLS 38.36N 83.50W
07/18/2015 FLEMING KY 911 CALL CENTER
RYAN ROAD WAS CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 10:11 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1111 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.
&&
HALLocal storm report, Jul 18, 10:49 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1149 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM FLASH FLOOD 1 E MOREHEAD 38.19N 83.42W
07/18/2015 ROWAN KY 911 CALL CENTER
EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 10:52 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1152 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 4 ESE MOREHEAD 38.16N 83.38W
07/18/2015 ROWAN KY 911 CALL CENTER
DRY CREEK ROAD CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 10:55 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.
&&
HALLocal storm report, Jul 18, 11:44 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1244 AM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
TREES REPORTED DOWN ON LAMBERT HOLLOW ROAD.
0716 PM FLASH FLOOD 5 ESE MOREHEAD 38.16N 83.36W
07/18/2015 ROWAN KY 911 CALL CENTER
LAMBERT HOLLOW ROAD WAS CLOSED DUE TO FLOODING.
0736 PM FLASH FLOOD N PLEASUREVILLE 38.48N 83.60W
07/18/2015 FLEMING KY 911 CALL CENTER
THREE HOMES WERE FLOODED ALONG FOXPORT ROAD...AND FOXPORT
ROAD WAS CLOSED DUE TO FLOODING.
0745 PM TSTM WND DMG 1 WSW MOUNT CARMEL 38.48N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON MOUNT CARMEL ROAD.
0753 PM FLASH FLOOD FOXPORT 38.48N 83.59W
07/18/2015 FLEMING KY 911 CALL CENTER
PLEASANT VALLEY ROAD WAS CLOSED DUE TO FLOODING.
0800 PM TSTM WND DMG 5 E FLEMINGSBURG 38.41N 83.65W
07/18/2015 FLEMING KY 911 CALL CENTER
TREE DOWNED ON WALLINGFORD ROAD.
0851 PM FLASH FLOOD 1 E MOREHEAD 38.19N 83.42W
07/18/2015 ROWAN KY 911 CALL CENTER
EAST MAIN STREET WAS IMPASSABLE DUE TO FLOODING.
0852 PM FLASH FLOOD 1 SSW PLEASUREVILLE 38.47N 83.61W
07/18/2015 FLEMING KY 911 CALL CENTER
BLACK DIAMOND ROAD WAS CLOSED DUE TO FLOODING.
0900 PM FLASH FLOOD 1 SSW FOXPORT 38.46N 83.60W
07/18/2015 FLEMING KY 911 CALL CENTER
PRATER ROAD WAS CLOSED DUE TO FLOODING.
0918 PM FLASH FLOOD 4 ESE MOREHEAD 38.16N 83.38W
07/18/2015 ROWAN KY 911 CALL CENTER
DRY CREEK ROAD CLOSED DUE TO FLOODING.
0941 PM FLASH FLOOD 2 ENE MUSES MILLS 38.36N 83.50W
07/18/2015 FLEMING KY 911 CALL CENTER
RYAN ROAD WAS CLOSED DUE TO FLOODING.
&&
ARFlash Flood, Elliott
- When
- July 19, 12:00 AM EST to 2:00 AM EST
- Where
- Elliott County, Edsel to 0.85 mi SSE of Edsel
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.120, -82.920
Blaines trace road was washed out due to flash flooding. A fence was also torn down by the flood.
Thunderstorm Wind, Bath
- When
- July 19, 4:09 PM EST
- Where
- Bath County, 0.69 mi N of Preston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.090, -83.750
A tree was blown down in Preston.
Thunderstorm Wind, Bath
- When
- July 19, 4:13 PM EST
- Where
- Bath County, Salt Lick
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.120, -83.620
A tree was blown down and onto a house on 113 bypass in Salt Lick.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Pennsylvania, July 19 to 20, 20152 deaths · 11 events
- Damaging Winds in Florida, July 19, 20151 death · $85,000 · 55 kt wind · 14 events
- Flash Flood in California, July 19, 20151 injured · $50 million · 1 event
- Hail and Damaging Winds in New Hampshire, July 19, 20151 death · 2.5 in hail · 18 events
- Flash Flooding in Illinois, July 19, 20151 death · 2 events
- Flash Flood and Flood in Vermont, July 19 to 20, 2015$1.0 million · 1 in hail · 8 events
- Flash Flooding and Flood in Illinois, July 19, 2015$300,000 · 4 events
- Damaging Wind in Arizona, July 19, 2015$250,000 · 61 kt wind · 1 event
- Damaging Winds in South Carolina, July 19 to 20, 2015$112,000 · 60 kt wind · 7 events
- Flash Flooding and Hail in New York, July 19, 20151 injured · 2 in hail · 43 events
- Lightning Strike in Florida, July 19, 2015$100,000 · 1 event
- Damaging Winds in South Carolina, July 19, 2015$52,000 · 60 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597537, 586361, 586362.